# SDR SWIA201541429

- Difficulty date: September 8, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N812SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15098
- Aircraft time: 23,652 hours, 14,549 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LT AND RT PACK FAULT STATUS MESSAGE DURING CLIMBOUT, CABIN WOULD NOT MAINTAIN PRESSURIZATION.  RECEIVED A CABIN ALTITUDE CAUTION MESSAGE AND CABIN WARNING.  PERFORMED TEST OF THE ASCS AND R & R NR 1 ASCS IAW AMM, OPS CHECKED GOOD.
